# SDR CALA0600142

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 25,648 hours, 8,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902887
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOORBEAM UPPER CHORD CORRODED AT STA 986.5 AND LBL 4 AND RBL 34.  REPAIRED BEAM PER SRM 53-00-51 FIG 203, PG 208.
